A new family of life distributions based on the elliptically contoured distributions

José A. Díaz-García, VICTOR ELISEO LEIVA SANCHEZ

Research output: Contribution to journalArticlepeer-review

108 Scopus citations

Abstract

In this article we propose a new family of life distributions, generated from an elliptically contoured distribution, in which the density and some of its properties are obtained. Explicit expressions for the density are found for a large number of specific elliptical distributions, such as Pearson type VII, t, Cauchy, Kotz type, normal, Bessel, Laplace and logistic.

Original languageEnglish
Pages (from-to)445-457
Number of pages13
JournalJournal of Statistical Planning and Inference
Volume128
Issue number2
DOIs
StatePublished - 1 Feb 2005

Keywords

  • Birnbaum-Saunders distribution
  • Elliptical distributions
  • Life distributions
  • Reliability analysis

Fingerprint Dive into the research topics of 'A new family of life distributions based on the elliptically contoured distributions'. Together they form a unique fingerprint.

Cite this